Skip to Content

If I'm allergic to Keflex can I take moxifloxacin?

Responses (1)

chuck1957 15 Feb 2017

sron; you should not have any problems but you always have to make sure both you Doctor and Pharmacist know that you are allergic to Keflex prior to getting any prescription. Here is something to look for with the antibiotic that you're going to take and they are watching these much closer so if you have any leg or foot are pain mostly that is where it starts to show up. splits into the muscles and tendons sometimes not reversible.here you go this is what it says on the moxifloxacin. copy and paste from drugs . com. (Moxifloxacin has infrequently caused tendon problems, including tendon rupture. If you experience any unusual pain or swelling in your joints (eg, shoulder, elbow, hand, hip, knee, ankle, foot), contact your doctor immediately. Rest and avoid exercise or other physically stressful activity until your doctor tells you otherwise. Any doughs call your doctor. Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions